MAUDE Adverse Event Report: SYNTHES GMBH TI LCP PROXIMAL LATERAL TIBIA PL 7 HOLES/180MM-LEFT; PLATE, FIXATION, BONE

SYNTHES GMBH TI LCP PROXIMAL LATERAL TIBIA PL 7 HOLES/180MM-LEFT; PLATE, FIXATION, BONE
Model Number 422.223
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the doctor placed a tibial implant into the distal femur.The surgery was not complicated.This report involves one (1) ti lcp proximal lateral tibia pl 7 holes/180mm-left.This is report 1 of 1 for (b)(4).

Brand Name
TI LCP PROXIMAL LATERAL TIBIA PL 7 HOLES/180MM-LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11655244
Report Number8030965-2021-02783
Device Sequence Number14327105
Product Code HRS
UDI-Device Identifier10886982215086
UDI-Public(01)10886982215086
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number422.223
Device Catalogue Number422.223
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1
Patient Age81 YR